Why does Chinese Herbal medicine make me feel nauseous?

Question by Candida: Why does Chinese Herbal medicine make me feel nauseous?
I drank this chinese herbal medicine thing and every time i drink it it makes me feel so dizzy and I barf too.
Why does it do that

LAter I have to drink it and I will be sick for a few days!

Best answer:

Answer by Karen
Is this medicine prescribed by a practitioner? Or is it an over the counter formula?

If you are having this reaction you should stop taking the medicine immediately and call your practitioner for further advice.

Those who suffer from candida have notoriously weak digestive systems and you might need to have the formula reviewed and changed.

Also are these herbs raw herbs that you boil up at home or are they powdered? If you are having this reaction you might also opt for another form of administration either pills or capsules.

Generally speaking Chinese Herbs are very gentle on your body and it’s unusual for patients to feel dizzy or vomit after taking them.

Hope this helps

Karen

Add your own answer in the comments!